# SDR DALA12000773123

- Difficulty date: May 17, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT UTILITY AREA DOOR SILL AT FR 68 FASTENER HOLE CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR PARTS.
